Alert archive / Massachusetts / Red Flag Warnings in 2024
Red Flag Warning 5, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this red flag warning at Nov 7, 2024, 2:58 PM EST for 13 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; 5 counties in Rhode Island. It took effect at Nov 8, 2024, 8:00 AM EST. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2024, 2:58 PM EST (19:58 UTC)
- In effect from
- Nov 8, 2024, 8:00 AM EST
- Expired
- Nov 9, 2024, 6:00 PM EST
- In force
- 34 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Worcester County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 26 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
705 WWUS81 KBOX 071958 RFWBOX URGENT - FIRE WEATHER MESSAGE National Weather Service Boston/Norton MA 258 PM EST Thu Nov 7 2024 CTZ002>004-MAZ002>024-026-RIZ001>008-080900- /O.NEW.KBOX.FW.W.0005.241108T1300Z-241108T2300Z/ Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI- Bristol RI-Washington RI-Newport RI-Block Island RI- 258 PM EST Thu Nov 7 2024 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 6 PM EST FRIDAY... The National Weather Service in Boston/Norton has issued a Red Flag Warning, which is in effect from 8 AM to 6 PM EST Friday. * AFFECTED AREA...All of Massachusetts east of the Berkshires, northern Connecticut, and all of Rhode Island. * TIMING...From 8 AM to 6 PM EST Friday. * WINDS...West 10 to 15 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 30 percent. * TEMPERATURES...50s to lower 60s. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, .or will shortly. Any fires that start may spread rapidly and become difficult to extinguish. && $$ Dooley/Belk For more information from the National Weather Service visit http://weather.gov/box For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
4 follow-up statements
710 WWUS81 KBOX 080806 RFWBOX URGENT - FIRE WEATHER MESSAGE National Weather Service Boston/Norton MA 306 AM EST Fri Nov 8 2024 CTZ002>004-MAZ002>024-026-RIZ001>008-082300- /O.CON.KBOX.FW.W.0005.241108T1300Z-241108T2300Z/ Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI- Bristol RI-Washington RI-Newport RI-Block Island RI- 306 AM EST Fri Nov 8 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EST THIS EVENING... * AFFECTED AREA...In Connecticut, Hartford, Tolland and Windham. In Massachusetts, Western Franklin, Eastern Franklin, Northern Worcester, Central Middlesex, Western Essex, Eastern Essex, Western Hampshire, Western Hampden, Eastern Hampshire, Eastern Hampden, Southern Worcester, Western Norfolk, Southeast Middlesex, Suffolk, Eastern Norfolk, Northern Bristol, Western Plymouth, Eastern Plymouth, Southern Bristol, Southern Plymouth, Barnstable, Dukes, Nantucket and Northern Middlesex. In Rhode Island, Northwest Providence, Southeast Providence, Western Kent, Eastern Kent, Bristol, Washington, Newport and Block Island. * TIMING...From 8 AM this morning to 6 PM EST this evening. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 34 percent. * TEMPERATURES...Up to 62. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, .or will shortly. Any fires that start may spread rapidly and become difficult to extinguish. && $$ For more information from the National Weather Service visit http://weather.gov/box For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
361 WWUS81 KBOX 081936 RFWBOX URGENT - FIRE WEATHER MESSAGE National Weather Service Boston/Norton MA 236 PM EST Fri Nov 8 2024 CTZ002>004-MAZ002>024-026-RIZ001>008-091100- /O.EXT.KBOX.FW.W.0005.000000T0000Z-241109T2300Z/ Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI- Bristol RI-Washington RI-Newport RI-Block Island RI- 236 PM EST Fri Nov 8 2024 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST SATURDAY... * AFFECTED AREA...All of Massachusetts east of the Berkshires, northern Connecticut, and all of Rhode Island. * TIMING...Until 6 PM EST Saturday. * WINDS...Northwest 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 25 percent. * TEMPERATURES...Upper 40s and 50s. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. Any fires that start may spread rapidly and become difficult to extinguish. && $$ Belk/Dooley For more information from the National Weather Service visit http://weather.gov/box For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
942 WWUS81 KBOX 090813 RFWBOX URGENT - FIRE WEATHER MESSAGE National Weather Service Boston/Norton MA 313 AM EST Sat Nov 9 2024 CTZ002>004-MAZ002>024-026-RIZ001>008-092300- /O.CON.KBOX.FW.W.0005.000000T0000Z-241109T2300Z/ Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI- Bristol RI-Washington RI-Newport RI-Block Island RI- 313 AM EST Sat Nov 9 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * AFFECTED AREA...In Connecticut, Hartford, Tolland and Windham. In Massachusetts, Western Franklin, Eastern Franklin, Northern Worcester, Central Middlesex, Western Essex, Eastern Essex, Western Hampshire, Western Hampden, Eastern Hampshire, Eastern Hampden, Southern Worcester, Western Norfolk, Southeast Middlesex, Suffolk, Eastern Norfolk, Northern Bristol, Western Plymouth, Eastern Plymouth, Southern Bristol, Southern Plymouth, Barnstable, Dukes, Nantucket and Northern Middlesex. In Rhode Island, Northwest Providence, Southeast Providence, Western Kent, Eastern Kent, Bristol, Washington, Newport and Block Island. * TIMING...Until 6 PM EST this evening. * WINDS...Northwest 10 to 20 mph with gusts up to 35 mph. Winds will gradually subside through the day. * RELATIVE HUMIDITY...As low as 25 percent. * TEMPERATURES...Between 45 and 55 degrees. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. Any fires that start may spread rapidly and become difficult to extinguish. && $$ For more information from the National Weather Service visit http://weather.gov/box For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
995 WWUS81 KBOX 092003 RFWBOX URGENT - FIRE WEATHER MESSAGE National Weather Service Boston/Norton MA 303 PM EST Sat Nov 9 2024 CTZ002>004-MAZ002>024-026-RIZ001>008-100915- /O.NEW.KBOX.FW.W.0006.241110T1400Z-241110T2300Z/ /O.CON.KBOX.FW.W.0005.000000T0000Z-241109T2300Z/ Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI- Bristol RI-Washington RI-Newport RI-Block Island RI- 303 PM EST Sat Nov 9 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM EST SUNDAY ... The National Weather Service in Boston/Norton has issued a Red Flag Warning for which is in effect from 9 AM to 6 PM EST Sunday. * AFFECTED AREA...In Connecticut, Hartford, Tolland and Windham. In Massachusetts, Western Franklin, Eastern Franklin, Northern Worcester, Central Middlesex, Western Essex, Eastern Essex, Western Hampshire, Western Hampden, Eastern Hampshire, Eastern Hampden, Southern Worcester, Western Norfolk, Southeast Middlesex, Suffolk, Eastern Norfolk, Northern Bristol, Western Plymouth, Eastern Plymouth, Southern Bristol, Southern Plymouth, Barnstable, Dukes, Nantucket and Northern Middlesex. In Rhode Island, Northwest Providence, Southeast Providence, Western Kent, Eastern Kent, Bristol, Washington, Newport and Block Island. * TIMING...For the first Red Flag Warning, until 6 PM EST this evening. For the second Red Flag Warning, from 9 AM to 6 PM EST Sunday. * WINDS...West 10 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 26 percent. * TEMPERATURES...Up to 57. * LIGHTNING... * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, .or will shortly. Any fires that start may spread rapidly and become difficult to extinguish. && $$ For more information from the National Weather Service visit http://weather.gov/box For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this red flag warning went out at Nov 7, 12:19 PM EST, 2 hours 39 minutes earlier.
Area forecast discussion, Nov 7, 12:19 PM EST, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1219 PM EST Thu Nov 7 2024
.SYNOPSIS...
Another day of above normal temperatures before A dry cold front
will ushers in a chilly and blustery airmass Friday night into
Saturday. High pressure then quickly follows Saturday night
before moving east of the region Sunday. Low pressure tracking
across the Great Lakes into Quebec/northern New England will
bring a period of showers sometime late Sunday into early
Monday. High pressure builds back into the region later Monday
into the middle of next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
10 AM Update...
Forecast looks to be on track. Some scattered clouds are moving
across MA mostly north of I-90. Highs today are still expected
to be slightly warmer than normal, just not as high as
yesterday's.
Previous Update...
Weak cold front settles south of southern New England this morning
as zonal mid level flow develops for the duration of the day. While
temperatures will several degrees cooler than the record high
temperatures observed on Wednesday, the "cold" in cold front
should be used sparingly as we expect above normal temperatures
once again today given warm temperatures aloft (7-8C) and
downsloping westerly flow. Overall, expect highs in the mid 60s
to low 70s though as has been the trend over the last several
weeks, dry antecedent conditions should help temperature
overachieve compared to most guidance. Given this, opted to bump
high temps up again for this afternoon using a blend of the
bias corrected MAV and the previous forecast to derive
widespread highs in the low 70s region wide.
Efficient mixing on W/WNW flow today will support wind gusts of up
to 25kt given modest LLJ at 925mb. Given persistent dry conditions,
warm temps, and gusty winds, fire weather concerns continue this
afternoon.
&&
.SHORT TERM /FRIDAY/...
Tonight...
Much chillier, but seasonable, conditions expected tonight as winds
slacken and clear skies prevail. Decent radiational cooling is
expected, though some lingering wind gusts in excess of 10kt,
particularly across the high terrain will preclude temps from
tumbling to dewpoints in some places, particularly in the highest
elevations of the Worcester Hills atop the inversion. With dewpoints
falling into the 30s overnight, do expect widespread lows in the 30s
across the interior and 40s in urban centers and along the coast.
Friday...
Much stronger cold front has its eyes on New England the second half
of Friday into Friday evening as a mid level trough digs south
across Maine and Nova Scotia. Trough wont maximize it's southern
extent until sometime on Saturday so do slightly above normal temps
to hang on for one more day, with highs in the upper 50s to low 60s
given winds remain oriented out of the SW/W until very close to 00Z
Saturday.
Winds expected to gust to around 25kt again on Friday as 925mb
jet strengthens to around 35kt during the afternoon.
Unfortunately, no precipitation is expected with
tomorrow/tomorrow evening's frontal passage. Hope for rain come
later during the holiday weekend, with more details outline in
the long term section of the AFD. Even with slightly cooler
temps, fire weather concerns continue again on Friday.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Key Points...
* Dry but blustery & turning chilly Fri night into Sat
* Diminishing wind Sat night & chilly with lows in the 20s for many
* Round of showers expected late Sun into early Mon
* Dry later Mon/Tue/Wed as temps cool to seasonable levels by Wed
Details...
Friday night through Saturday night...
A cold front will cross the region later Fri/Fri night...but as we
have seen of late there is little moisture to work with and the
front should generally come through dry. There is a decent shot of
chilly air that is ushered into the region Fri night and Sat behind
this front. 850T drop to -5C/-6C and with a bit of a northwest
breeze...lows should be well down into the 30s by daybreak Sat. In
fact...highs on Sat will be seasonably chilly in the upper 40s to
the middle 50s. The chilliest temps will occur Sat night as high
pressure crests of the region...allowing winds diminish and set the
stage for ideal radiational cooling conditions. Low temps Sat night
should bottom out well down into the 20s in many locations.
Sunday and Monday...
Large high pressure moves to our southeast on Sun as a closed upper
level low crosses the Great Lakes and then into Quebec/northern
Canada on Mon. This will keep the main surface low along with better
forcing/deeper moisture to our north. However...a modest southwest
LLJ ahead of this system will transport a decent PWAT plume around
1.25 inches. This should be enough for a period showers sometime
later Sun into early Mon. While we should see a period of much
needed rainfall...given the best forcing is passing to our north
think the amounts will be kept in check. In fact...this system is
progressive and should see partial clearing by Mon afternoon with
highs well into the 60s.
Tuesday and Wednesday...
Upper level ridging/above normal height fields move into the region
Tue into Wed. However...surface high pressure building eastward
across Quebec allowing shallow cool air to trend temps cooler Tue
and especially Wed when they return to more seasonable levels. Dry
weather weather will prevail over this time with high pressure in
control.
&&
.AVIATION /17Z THURSDAY THROUGH MONDAY/...
Forecast Confidence Levels:
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
18Z TAF Update...
Rest of Today...High Confidence.
VFR despite some scattered mid & high level cloudiness. Gusts
up to 25 knots for most terminals (up to 30 knots at ORH) are
expected to persist until sunset. Winds continuing at W to NW up
to 15 knots.
Tonight...High Confidence.
VFR. Light NW winds becoming SW.
Friday...High Confidence.
VFR. W to SW winds 10 to 15 knots with gusts up to 25 knots.
KBOS TAF...High Confidence in TAF.
KBDL TAF...High confidence in TAF.
Outlook /Friday through Sunday/
Friday Night: VFR. Windy with gusts up to 35 kt.
Saturday: VFR. Windy with gusts up to 30 kt.
Saturday Night: VFR. Breezy.
Sunday: Mainly VFR, with local MVFR possible. Breezy.
Sunday Night: Mainly MVFR, with areas IFR possible. Breezy.
SHRA likely.
Veterans Day: MVFR/IFR conditions possible. Breezy. Chance
SHRA.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
Wind gusts to around 20kt are expected this afternoon but seas
will remain between 2-3feet. Infrequent wind gust to ~25kt
possible but thinking prevailing conditions will remain below
SCA criteria, thus did not issue for the waters today.
Winds and waves increase tomorrow with cold frontal passage
Friday afternoon/evening. SCA conditions expected after 18Z for
the southern outer waters where a advisory has been hoisted,
Elsewhere, conditions will remain below criteria through 00Z.
Outlook /Friday Night through Tuesday/...
Friday Night: Strong winds with gusts up to 35 kt. Areas of
rough seas. Slight chance of rain showers. Small craft
advisories in place for all waters outside Narragansett Bay and
Boston Harbor Friday night through Saturday.
Saturday: Low risk for gale force winds with gusts up to 35 kt.
Areas of rough seas.
Saturday Night: Winds less than 25 kt. Seas locally approaching
5 ft.
Sunday: Winds less than 25 kt.
Sunday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Seas locally approaching 5 ft. Rain showers.
Veterans Day: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Local rough seas. Chance of rain showers.
&&
.FIRE WEATHER...
The prolonged period of dry weather coupled with a very dry ground
will continue to result in elevated fire weather concerns on
Thursday. Plenty of sunshine is expected Thursday with afternoon
high temperatures in the upper 60s to the lower 70s. Northwest
wind gusts of 20 to 25 mph are expected. Minimum afternoon
relative humidity values are expected to range between 40 and 50
percent.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 7 PM Friday to 7 PM EST Saturday for
ANZ231>234-251.
Small Craft Advisory from 7 PM Friday to 10 AM EST Saturday
for ANZ235-237.
Small Craft Advisory from 7 PM Friday to 10 PM EST Saturday
for ANZ250.
Small Craft Advisory from 1 PM Friday to 10 PM EST Saturday
for ANZ254-255.
Small Craft Advisory from 1 PM Friday to 1 PM EST Saturday for
ANZ256.
&&
SYNOPSIS...Frank/KS
NEAR TERM...Hrencecin/KS
SHORT TERM...KS
LONG TERM...Frank
AVIATION...Frank/Hrencecin/KS
MARINE...Frank/KS
FIRE WEATHER...Frank/KSThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 3:06 AM EST | Small Craft Advisory | BOX | 3 days | |
| Nov 7, 2:50 PM EST | Gale Watch | BOX | 12 hr |
Nearby
Red Flag Warnings in Massachusetts, 2024Red Flag Warnings in Rhode Island, 2024Red Flag Warnings in Connecticut, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.